# SDR 2022FA0000021

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: General aviation
- Make and model: Airbus A300*
- Aircraft serial: 181
- Aircraft time: 68,213 hours, 25,742 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Diaphragm
- Component part number: FE240221001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L EMERGENCY DOOR DAMPNER PRESSURE LOW,
